In his previous papers (Math. Res. Letters 7 (2000), 123–13; Math. Res. Letters 8 (2001), 429–435; Moscow Math. J. 2 (2002), issue 2, 403-431) the author proved that in characteristic the jacobian of a hyperelliptic curve has only trivial endomorphisms over an algebraic closure of the ground field if the Galois group of the irreducible polynomial is either the symmetric group or the alternating group . Here is the degree of . The goal of this paper is to extend this result to the case of certain ``smaller’’ doubly transitive simple Galois groups. Namely, we treat the infinite series , $n=2^{4m+2}+1, \Gal(f)=\Sz(2^{2m+1})= {^2\B_2}(2^{2m+1})n=2^{3m}+1, \Gal(f)=\U_3(2^m):=\PSU_3(\F_{2^m})$.

生成讲解博客的中文版本

生成AI智能校验的中文版本